# SDR AUS20020179

- Difficulty date: January 7, 2002
- Submitted: April 8, 2002
- Operation: General aviation
- Make and model: Fokker F.28 MK 1000
- Engine: Rroyce SPEY55515
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Switch
- Condition: Out Of Adjust
- Location: Mlg
- Component: Landing Gear Po
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

(AUS) RT MAIN LANDING GEAR DOOR FORWARD UPLOCK SWITCH OUT OF ADJUSTMENT.
